MathSciNet Relay Station
MathSciNet bibliographic data
MR2728987 11F67 (11F30 11F46)
Lanphier, Dominic Values of symmetric cube $L$-functions and Fourier coefficients of Siegel Eisenstein series of degree-3. Math. Comp. 80 (2011), no. 273, 409–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement